# SDR S2YA05047

- Difficulty date: August 3, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N92SK
- Make and model: Beech 1900D
- Aircraft serial: UE92
- Engine: Pwa PT6*
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Boot
- Part number: HCE4A31
- Condition: Shorted
- Location: Rt Prop Deice
- Part time: 14,460 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE CREW REPORTED A GLOW COMING FROM THE RT PROPELLER.  AFTER CONSULTING WITH DISPATCH AND MAINTENANCE, THE CREW PERFORMED AN AIR-TURN-BACK.  MAINTENANCE INSPECTED THE RT PROP AND FOUND THE DEICE BOOT HAD SHORTED AND BURNED.  MAINTENANCE REPLACED THE RT PROP AND RETURNE THE AC TO SERVICE.  (K)
